# SDR FDEA201809172714

- Difficulty date: September 17, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,138 hours, 34,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA38749
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CTR OF FLOOR SUPPORT (AGA3874-9) AT APPROX STA 1841 CORRODED ON L-ANGLE. REPAIRED CORRODED FLOOR SUPPORT, REF SRM 53-00-01 VOL I FIG 8, SHEET 2 AND DRAWING AGA3874 MAJOR REPAIR.
